Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Low BP after exercise, have weight loss, on Lisinopril. Can I cut down the medication in half?

im a 49 year old male. I am 6 2 and weigh 225 pounds. I have had high blood pressure issues in the past. I have started a exercise program and I am runnign 4 miles a day now and lifting weights. I have lost 25 pounds in two months. I am taking 10mg of Lisenipril (might not have spelt that right). I take my blood pressure every week and today it was 115/56 with a heart rate of 61 bpm. At this time I am not in the country where my doctor is and do not have health care available to me. The blood pressure seems to be a little low (56). Should I cut my medication in half and see if the bottom number will rise?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Thanks for your question

If your blood pressure at 115/54 does not cause you any symptoms like dizziness, light headed ness, excessive fatigue etc then you shouldn't cut down your medications.

I suggest you should consult a doctor for your over-corrected BP

Hope that answers
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor